Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9391
Title: Necessary condition for near optimal control of linear forward-backward stochastic differential equations
Authors: Zhang, L
Huang, J 
Li, X 
Keywords: Adjoint equations
Ekeland's principle
Forward-backward stochastic differential equations
Near optimal control
Issue Date: 2015
Publisher: Taylor and Francis Ltd.
Source: International journal of control, 2015, v. 88, no. 8, p. 1594-1608 How to cite?
Journal: International Journal of Control 
Abstract: This paper investigates the near optimal control for a kind of linear stochastic control systems governed by the forward-backward stochastic differential equations, where both the drift and diffusion terms are allowed to depend on controls and the control domain is not assumed to be convex. In the previous work (Theorem 3.1) of the second and third authors, some problem of near optimal control with the control dependent diffusion is addressed and our current paper can be viewed as some direct response to it. The necessary condition of the near-optimality is established within the framework of optimality variational principle developed by Yong and obtained by the convergence technique to treat the optimal control of FBSDEs in unbounded control domains by Wu. Some new estimates are given here to handle the near optimality. In addition, an illustrating example is discussed as well.
URI: http://hdl.handle.net/10397/9391
ISSN: 0020-7179
DOI: 10.1080/00207179.2015.1011699
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Sep 22, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 24, 2017

Page view(s)

45
Last Week
4
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.